# SDR DALA1106469864

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 47,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 29, 1 EA CRACK.  31 IN AFT TOP.  FABRICATED NEW PANEL IAW DWG 995720 AND ERA 488344-14, REV ORIG STENCILED AND IDENTIFIED IAW PS 900-5-1, NR4 P-117 25 JAN 11. CORRECTED..
